# SDR RAIA961127

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Part number: PB20
- Condition: Broken
- Location: Lt Engine
- Part time: 1,868 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7654 - LEFT GENERATOR FELL OFF LINE, AND WOULD NOT RESET.  MAINTENANCE REPAIRED WIRE AT THE LEFT STARTER/GENERATOR.  (M)
